Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 37, NWS Pueblo, CO

July 30, 2025Costilla County, Huerfano County, Las Animas County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 30, 2025, 6:08 PM MDT for Costilla County, Huerfano County, Las Animas County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2025, 6:08 PM MDT (00:08 UTC)
Expired
Jul 30, 2025, 9:08 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Costilla County, CO, Huerfano County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 137 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 6:20 PM MDTFLASH FLOOD2 Ssw La Veta, COEM reported flow over CO-12 in addition to debris flow. Debris caused some overflow in roadside ditches. County Rd 420 and Indian Creek also experienced similar conditions at this time, but no sperate reports.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.1 hours before the alert went out and 358 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
3481 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

606 
WGUS55 KPUB 310008
FFWPUB
COC023-055-071-310315-
/O.NEW.KPUB.FF.W.0037.250731T0008Z-250731T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
608 PM MDT Wed Jul 30 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  East Central Costilla County in south central Colorado...
  South Central Huerfano County in southeastern Colorado...
  Western Las Animas County in southeastern Colorado...

* Until 915 PM MDT.

* At 608 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Veta, Spanish Peaks, Cuchara Pass, Cuchara, Indian Creek on the 
  southeastern Spring Burn Scar, Spring Burn Scar south of Highway 
  160 in Huerfano county and southeastern Spring Burn Scar south of 
  Highway 160 in Costilla county.

This includes the following high risk locations...
Sulphur Springs on Indian Creek and County Road 421 near Indian 
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Move away from recently burned areas. Life-threatening flooding of 
creeks, roads and normally dry arroyos is likely. The heavy rains 
will likely trigger rockslides, mudslides and debris flows in steep 
terrain, especially in and around these areas.

&&

LAT...LON 3747 10524 3760 10481 3747 10470 3738 10480
      3727 10505 3730 10529

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

MG
1 follow-up statement
822 
WGUS75 KPUB 310308
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
908 PM MDT Wed Jul 30 2025

COC023-055-071-310318-
/O.CAN.KPUB.FF.W.0037.000000T0000Z-250731T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Costilla CO-Huerfano CO-Las Animas CO-
908 PM MDT Wed Jul 30 2025

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL COSTILLA, SOUTH 
CENTRAL HUERFANO AND WESTERN LAS ANIMAS COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.



&&

LAT...LON 3747 10524 3760 10481 3747 10470 3738 10480
      3727 10505 3730 10529

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 5:18 PM MDT, 50 minutes earlier. Its key messages:

  • Flash Flooding potential continues into tonight and tomorrow.
  • Chances for below normal temperatures and continued showers and storms persist into Friday.
  • A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week.
Area forecast discussion, Jul 30, 5:18 PM MDT, 50 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
518 PM MDT Wed Jul 30 2025

.KEY MESSAGES...

- Flash Flooding potential continues into tonight and tomorrow.

- Chances for below normal temperatures and continued showers
  and storms persist into Friday.

- A warming and drying trend begins on Saturday, with above
  normal temperatures and very dry conditions expected by early
  next week.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 241 PM MDT Wed Jul 30 2025

Currently..

Temperatures are in the 70s on our plains and over our mountain
valleys as of 1 PM, with dewpoints primarily in the 50s. There are a
few dewpoints in the 60s on the far eastern plains and a few 40s
over the San Luis Valley. Winds are mainly easterly over the plains,
with scattered to broken mid and upper-level cloud decks. Showers
and thunderstorms began over the central mountains and are
widespread over Lake, Chaffee, and Saguache counties spreading
into the Pikes Peak region as of 230 PM. Storms have been
moving ENE but are expected to shift to a more easterly and
eventually ESEerly motion throughout the afternoon and evening.
Storm motions are slow.

Rest of Today and Tonight..

A Flash Flood Watch remains in effect through 10 PM for all of our
eastern mountains, the Pikes Peak region, Fremont County, the I-25
corridor, and eastwards onto portions of our plains. Heavy rain is
expected with widespread thunderstorms today. Thunderstorms will
continue to slowly push east across the I-25 corridor through this
afternoon, then eastwards onto the plains later this evening,
clearing into Kansas throughout the very early morning hours of
tomorrow. Overcast skies will keep temperatures mild on our plains,
with lows ranging from upper 50s to low 60s. Clearing skies over the
high country and high mountain valleys will give way to cooler
temperatures in the 30s and 40s. Clearing skies over the San Luis
Valley could also lead to patchy fog and low cloud development
early tomorrow morning. If southeasterly winds redevelop early
enough along the I-25 corridor, patchy fog will also be
possible for portions of our mountain adjacent plains as well.

Tomorrow..

The upper ridge axis remains in place as we head into tomorrow,
leading to southwest flow aloft and moist southeasterly flow at the
surface. Overnight convection and outflow boundaries surging
easterly across the plains will lead to very moist start to our day,
especially on the plains. Much of the area will start out the day
with 100% rh and dewpoints in the 50s and 60s. PWATs do begin to
decrease slightly as we head into tomorrow, especially over the high
country. Values look to drop from around 1.0 down closer to 0.8 over
the eastern mountains, with lesser amounts further westwards. On the
plains, value's decrease from 1.0-1.4 to more like 0.8-1.2. QPF
amounts remain very similar to today though, ranging from 0.2
to 0.5 along the I-25 corridor, with highest amounts over
eastern Fremont and Pueblo counties, where easterly upslope will
be favored. The WPC has the entire forecast outlined for
another marginal risk of Flash Flooding for tomorrow. For now,
have held off on Watch issuance, in favor of waiting to see more
high res trends, along with trends from today's rainfall. At
this time though, Flash Flood Watch issuance for tomorrow does
seem likely (70% chance), with heavy rainfall and Flash Flooding
possible for much of the area. Of course, this will be highly
dependent on where individual storms end up, and which areas may
end up being too stable as well. As for the severe risk, SPC
has portions of the Pikes Peak region in a marginal risk for
severe weather for tomorrow. Though instability will be on the
higher end, ranging from 1500-2000 J/Kg depending on which model
you ask, shear looks to be maximized over northern portions of
our forecast area, with the wave passing to our north tomorrow.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 301 AM MDT Wed Jul 30 2025

Friday...Upper ridge starts to flatten out and build back
across AZ and southern CA, allowing for more of a southern
surface flow and slightly warmer aftn temperatures. However,
low-level moisture pool remains rich with little change to
dewpoints, and an upper disturbance crossing the Rockies through
the day will provide the spark for another round of afternoon
and evening convection. Storm movement will likely be to the
east, and QPF is reduced compared to Thu. However, forecast CAPE
is very high especially near the eastern border through the
late aftn, coinciding with a bulk shear maxima. Current SPC
guidance is just indicating General thunder across much of
Colorado, but would not be surprised if this gets adjusted as
well. Though QPF is lower, there is plenty of storm fuel to tap
into and flash flooding will continue to be a concern for
susceptible areas after rainfall from the previous days. Plan on
highs in the upper 70s to lower 80s for the high valleys, and
upper 70s to upper 80s for the plains.

Saturday through Tuesday...Long range models indicate that the upper
ridge of high pressure starts to build back into the Four Corners
region over the weekend and into the beginning of the next work
week. Scattered mt convection will reoccur once again for Sat, but
then Sunday onward will see just isolated activity each aftn and eve
for much of the area. A warming trend will settle in as well, with
highs climbing back into the 90s for the plains, and mid to upper
80s for the high valleys. Moore

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 515 PM MDT Wed Jul 30 2025

Main concern will be passing -tsra early this evening and
tomorrow afternoon across most of the region. There will also be
a chance of some lower clouds towards sunrise tomorrow morning.
Otherwise, outside of tsra, winds will be diurnally driven
through the period with some gusty synoptic winds during the
afternoon time period. Any tsra should be brief with brief
periods of mvfr.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 10 PM MDT this evening for COZ072>089-093-
094.

&&

SHORT TERM...EHR/KT
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 30, 11:26 AM MDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1126 AM MDT Wed Jul 30 2025

COZ058>089-093>099-311730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1126 AM MDT Wed Jul 30 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorm can be expected
this afternoon and evening, with the best coverage over and near
the higher terrain. Slow movement of these storms, along with
increased available moisture, will lead to the potential for
heavy rainfall and flash flooding. Areas with highest risk for
Flash Flooding include area burn scars, the Chalk Cliffs,
urban areas, and areas where soils may be saturated from
previous rainfall. A Flash Flood Watch is in place over and
near the Southeast Mountains into the adjacent plains from 1PM to
10PM this evening. Other storm threats include gusty winds up to
45 mph, with one or two storms across the southeast plains
possibly producing strong winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms with potentially heavy rainfall are forecast
Thursday and Friday across southern Colorado. The main concerns
for thunderstorms will be lightning and heavy rainfall. Flash
flooding will be possible, especially in areas that have seen
recent heavy rainfall, urban areas and burn scars.

Drier, hotter conditions move into the region over the weekend
into early next week. Mountain areas could see a few daily
afternoon and evening showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/27

In the hours before

Special weather statement, Jul 30, 4:37 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT Wed Jul 30 2025

COZ084-085-302300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
437 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 500 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ellicott, or 21 miles east of Colorado Springs, moving east at 15
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hanover, Yoder, Truckton, Schriever Space Force Base, and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3854 10462 3894 10457 3895 10415 3853 10412
TIME...MOT...LOC 2236Z 274DEG 13KT 3884 10443

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Jul 30, 5:03 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
503 PM MDT Wed Jul 30 2025

COZ069-072-073-302330-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
503 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CUSTER AND EAST
CENTRAL SAGUACHE COUNTIES THROUGH 530 PM MDT...

At 501 PM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 48 miles north of Alamosa, moving east at 15 mph.

HAZARD...Heavy rain and Wind gusts up to 40 mph and pea size hail.
         This heavy rain is falling on the steep western slopes of
         the Sangre de Cristo mountains.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3810 10594 3828 10600 3825 10567 3803 10566
TIME...MOT...LOC 2301Z 277DEG 11KT 3817 10590

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 30, 5:17 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Wed Jul 30 2025

COZ086-089-093-310000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
517 PM MDT Wed Jul 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 600 PM MDT...

At 516 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Boone to 10 miles south of
Avondale. Movement was south at 15 mph.

HAZARD...Wind gusts up to 50 mph, brief pea to half inch hail, and
         torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fowler and Olney Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3812 10386 3785 10433 3809 10444 3828 10412
TIME...MOT...LOC 2316Z 338DEG 11KT 3818 10419 3808 10434

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 30, 5:25 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
525 PM MDT Wed Jul 30 2025

COZ071-310000-
Southern San Luis Valley CO-
525 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COSTILLA AND EAST
CENTRAL CONEJOS COUNTIES THROUGH 600 PM MDT...

At 524 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Acacio, or 18 miles southeast of San Luis Valley Airport, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
San Luis, San Acacio, and Mesita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3720 10580 3734 10565 3722 10539 3702 10561
TIME...MOT...LOC 2324Z 310DEG 12KT 3723 10566

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 30, 5:39 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
539 PM MDT Wed Jul 30 2025

COZ062-063-069-072-073-076-077-310015-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
539 PM MDT Wed Jul 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHAFFEE...WESTERN
FREMONT AND NORTH CENTRAL SAGUACHE COUNTIES THROUGH 615 PM MDT...

At 538 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles north of Swissvale
to Salida. Movement was southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph, brief half inch hail, and
         torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Salida, Poncha Springs, Howard, Coaldale, Waugh Mountain, Swissvale,
Decker Burn Scar, and Poncha Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3856 10550 3825 10586 3849 10609 3869 10589
TIME...MOT...LOC 2338Z 315DEG 9KT 3861 10590 3851 10601

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 30, 5:53 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
553 PM MDT Wed Jul 30 2025

COZ086-089-093-310045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
553 PM MDT Wed Jul 30 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OTERO...SOUTHERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES THROUGH 645 PM MDT...

At 553 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Olney Springs to 10 miles
southwest of Fowler. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs, Sugar City, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3820 10358 3775 10407 3805 10431 3836 10400
TIME...MOT...LOC 2353Z 314DEG 16KT 3824 10401 3806 10420

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:11 PM MDTSpecial Weather StatementPUBCrowley34 min
Jul 30, 6:40 PM MDTSpecial Weather StatementPUBFremont35 min
Jul 30, 6:45 PM MDTSpecial Weather StatementPUBCrowley30 min
Jul 30, 7:26 PM MDTSpecial Weather StatementPUBOtero34 min
Jul 30, 8:15 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 30, 11:30 PM MDTSpecial Weather StatementPUBBent30 min
Jul 31, 1:04 PM MDTSpecial Weather StatementPUBSaguache26 min
Jul 31, 3:09 PM MDTSpecial Weather StatementPUBTeller36 min
Jul 31, 3:30 PM MDTSpecial Weather StatementPUBConejos30 min
Jul 31, 3:42 PM MDTSpecial Weather StatementPUBCuster33 min
Jul 31, 3:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 31, 4:06 PM MDTFlash Flood WarningPUBCuster, Huerfano113 min
Jul 31, 4:18 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas26 min
Jul 31, 4:37 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jul 31, 4:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 31, 5:25 PM MDTSpecial Weather StatementPUBHuerfano35 min
Jul 31, 5:30 PM MDTFlash Flood WarningPUBFremont75 min
Jul 31, 5:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 31, 5:45 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 31, 5:51 PM MDTSpecial Weather StatementPUBPueblo39 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.